# SDR SWAA2012092608035

- Difficulty date: September 8, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 87,893 hours, 53,330 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM INBOARD CLIP CRACKED AT BS 727, STR 27R.  REMOVED AND REPLACED CLIP IAW DWG & SRM.
